Aa
A
A
Close
Avatar_universal
Erection issues
ok as a little background, im 29 (about to hit 30), im 6'2" and 514 pounds,    I know thats very large and morbidly obese and all of that, im having major issues in that area and cant seem to get weight down, but anyway thats another question for another post in another section,, I also have type 2 diabetes and high blood pressure, I am on Metformin, Glyburide, and Lysonopril

I am having a problem with maintaining an erection, I do get hard multiple times a day, have no problem masturbating, have a 2 yr old daughter so things have always worked well for me, but as of the last couple years I have been having the issue of,, I can get hard via foreplay no problem, but I cannot seem to maintain it for very long before I start getting soft, even with vigirous play, or even in the middle of intercourse it sill start to go flaccid and I will start slipping out, my wife dont want to say anything out of respect of hurting my feelings, but i know it does bother her and it's really starting to bother me, I can still ejaculate ok about 90% of the time if we can keep it going but sometimes I go so soft I have to play it off like I finished when I really didn't... any suggestions?
Cancel
3 Answers
Page 1 of 1
Avatar_universal
Hello brandon,
I'm not a doctor, but I think it's the type 2 diabetes!! speak to your Dr.
I understand the Atkins diet is good.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
if it is the diabetes what are my options for a solution, should I look into something like viagra? or pumps? or what from a medical standpoint would help me to stay erect for intercourse with my wife
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
392422_tn?1325792804
We are not doctors here but I would say that it could be a combination of a few things, your medications, your diabetes and the increased stress you're putting on yourself to perform. I would suggest that you do not go with the pump as it really doesn't work all that well. You could try the viagra but you want to consult all of your prescribing doctors to make sure that it doesn't cause any additional medical problems.

Of course losing weight does help a lot too, it should help your increased stress over performance.


Best of Luck!!!
~S.A.
Comment
Cancel
392422_tn?1325792804
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Erection issues
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Sexual Health Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Sexual Health Answerers
139792_tn?1447663565
Blank
Indore, India
Avatar_universal
Blank
st. louis, MO
Avatar_universal
Blank
Sactown, CA
134578_tn?1446090952
Blank
Avatar_universal
Blank
Buffalo, NY
11369760_tn?1449507972
Blank
Southwest , MI